# SDR HEEA956140

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 2,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TAILBOOM MOUNT CONE SKIN CRACKED AT TOP AFT ECU MOUNT. REPAIRED SKIN BY STOP DRILLING CRACKS, ADDING FILLER PATCH AND ADDING DOUBLER TO TAILBOOM MOUNT CONE SKIN AT TOP AFT ECU MOUNT AND IN ACCORDANCE WITH 337 DATED 4-28-95 FOLLOWING REPAIR PROCEDURE BK117 #H6057-BK117-0426951.
